MathSciNet Relay Station
MathSciNet bibliographic data
MR282530 65.55
Wilson, M. Wayne Necessary and sufficient conditions for equidistant quadrature formula. SIAM J. Numer. Anal. 7 1970 134–141.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement